# SDR AALA202407184798

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 43,638 hours, 18,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT THE GATE, DOOR 1L WILL NOT OPEN STUCK CLOSED, IF IT DOES OPEN IT ONLY OPENS PARTIALLY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
